Just writing to see if anyone on here has had any reactions to allergy shots. I started mine last fall and have since seen an increase in headaches (to the point where they kept me home for days unable to do much), an increase in sinus pain, pressure, and extreme fatigue (all symptoms are unlike anything i've ever had). My allergist said that a reaction is rare but can happen, even though my dosages now are relatively low (they will obviously increase with time). I guess I would have some peace of mind knowing that reactions like this are common and that I don't have some underlying condition or whatnot. I just think it's interesting that my ailments directly coincide with the increase in my allergy shots.
just because you are taking injections is not a reason to stop using antihistamines if you need them! If your doc won't allow them day of, then take one the following day to keep from having these issues. It can take a year to see any results from the injections so why should you suffer with allergies in the mean time?
Yes I did...After every shot I would feel sick and run down for a few days - like a was getting a cold or flu or......like I feel when I get exposed to my allergen(s) . She said no way are the shots causing my symptoms - yet I would get them after each shot. I only got 6 shots and then stopped.
So for me I did have a reaction and maybe I should have stuck it out but decided not to....TG
Yeah, my allergist said something like it's rare but the shots could cause what I'm feeling. I spoke to him the other day and said I'm stopping and he didn't even try to convince me to keep up with them. It just made sense that all of these horrible sick feelings i've been having came directly as i built up my allergy shots. hopefully in a few weeks when it's all out of my system I'll feel good!